ever feel tingling in arms/legs/hands/feet/lips?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

UCinNC
Veteran Member


Date Joined May 2007
Total Posts : 526
   Posted 8/18/2010 1:04 PM (GMT -6)   
Hi. I have been getting some tingling in all sorts of extremities - arms, legs, hands, feet, lips, knees - on and off for awhile now, and recently it has been worsening. It could be that this has nothing to do with UC, but I wanted to see if any of you have ever experienced this? If so, thoughts? I don't have any changes to my drug regimen, so I would be surprised if it was a mild allergy, but I guess that is possible too? Thanks for any responses.
32/Female/NY
Pancolitis dx 3/07
2 Lialda/day
150mg Imuran/day (was steroid dependent, reached this dose 9/07.)

lambkins
Veteran Member


Date Joined May 2008
Total Posts : 566
   Posted 8/18/2010 2:38 PM (GMT -6)   
Hi I have tingerling in my rt hand lower arm and bottom lip sometimes it goes all down my leg and into my foot I also have a very painfull heal which is worse after resting like you have had this quite a while maybe it is related.
  
  Diagnosed 22.5.08 with Lft sided U/C
 Asacol 800mg x2 twice daily
 co codamol 30/500x2 when needed
 buscopan 20mg when needed
 6mp 50mg daily
 
 

turnpkegates
Regular Member


Date Joined Jan 2009
Total Posts : 176
   Posted 8/18/2010 3:08 PM (GMT -6)   
i get alot of twitching, sometimes with or without pain and anxiety not sure if its UC related either ut didnt notice it until i had UC...also noticed a change in vision....

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 22056
   Posted 8/18/2010 6:50 PM (GMT -6)   
Look this up on Google because it sounds like a vitamin and/or mineral defiency. I have heard this before but for the life of me, I can't remember what the defiency is. When was the last time you had your blood drawn?
 @--->--SHERRY--<---@
Moderator-Allergies/Asthma, Co-moderator-UC and Alzheimer's
~Left sided Uc-'92**Unable to tolerate ALL mesalamines**
Colazal(6 daily)/6mp(50-100mgs)/Bentyl-Prilosec/Biotin/Forvia/Pro-Bio~allergies-Singulair/Zyrtec~Reynauds Syndrome~OA (hands and spine)-Tylonel Arthritis/Celebrex~Scoliosis~Sacroilitis~Dry eye-Restasis
To help Healingwell - click here: DONATE
 
 
 
 
 

 
 

pb4
Elite Member


Date Joined Feb 2004
Total Posts : 18000
   Posted 8/19/2010 12:30 AM (GMT -6)   
To all of you experiancing tingling/pins & needles sensation, go get your B12 checked out, this is the first signs of permanant nerve damage due to lack of B12....and be especially careful with having those sensations in your legs, it can be a sign of dangerously low levels of potasium...see your docs, don't ignore the signs your body is sending you.
bee propolis caps 500mg one cap twice/day
omegas 369 caps one cap twice/day
probiotics 10 billion cfu once/day
vitamins C-calcium ascorbate (easy on the gut) and vitamin A each once/day
Prodiem fibre supplement one cap before bed
I've also altered my diet (no junky stuff at all, processed, fast-foods, refined sugars, ect) and exercise regularly.
I went from 30+ bloody BM's/day with lots of lower back pain to an average of 5/day no bleeding no back pain and completely formed stools, still have severe urgency issues.
~~~~~~~~My bum is broken....there's a big crack down the middle of it! LOL :)~~~~~~~~

quincy
Elite Member


Date Joined May 2003
Total Posts : 25764
   Posted 8/19/2010 1:56 AM (GMT -6)   
Definitely get your blood levels checked, especially B12, potassium, sodium, D.

Imuran can possibly cause your symptoms as well as anxiety, nerve impingement, dehydration, thyroid imbalance...etc.

You need a thorough check-up.

q
*Heather* I give suggestions, do with them what you will.
Status: ...Asacol 3 @ 2x daily; Salofalk enema @ 3rd night (nightly/ flares, tapered/maintenance)
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol 20mg as needed; Ranitidine; Effexor XR 37.5mg (depression), Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(RenewLife Ultimate Flora Critical Care+Primadophilus Reuteri capsules @ bedtime
~Metamucil capsules 6 twice daily with meals; Vitamin D 2000 IU
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!

wodin
Regular Member


Date Joined Jul 2009
Total Posts : 496
   Posted 8/20/2010 2:31 PM (GMT -6)   
quincy said...
Definitely get your blood levels checked, especially B12, potassium, sodium, D.

Imuran can possibly cause your symptoms as well as anxiety, nerve impingement, dehydration, thyroid imbalance...etc.

You need a thorough check-up.

q
Also have your blood glucose levels checked, I noticed your signature said "was steroid dependant", and steroids, especially prednisone can trigger type 2 diabetes. It usually resolves after a few months of being steroid free, but not always. Mine didn't.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 19, 2014 11:22 PM (GMT -6)
There are a total of 2,246,335 posts in 249,899 threads.
View Active Threads


Who's Online
This forum has 157392 registered members. Please welcome our newest member, minervaeukleides9.
367 Guest(s), 23 Registered Member(s) are currently online.  Details
Blandnuts, Haliday, Paddicake77, Jack888, 1 day at a time, hypoHashimoto, xfmlg, Serenity Now, Admin, Laceymyaalayah, Acheybody, Flip Flop, Nina B, Contentprof, Giftcreations123, Qrskidmore, LiamsGram, Rn1987, ak angel, 1039smooth, Buzzbomb, WingFlapper, super max


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer